# SDR SWAA2021081034734

- Difficulty date: November 24, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 42,768 hours, 25,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 188 Lbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STIFFENER LWR CHORD DAMAGED @ BS 188-LBL 14.5 / REMOVED & REPLACED FUSELAGE STIFFENER PER SRM 51-10-02
